Posted by Geoff
on January 02, 2000 at 03:41:45:
In Reply to: Re: Darvoset addiction posted by nicole on December 31, 1999 at 06:43:11:
: : Does anyone have any experience with being addicte to Darvoset. How do get off it?Well, I'll start by saying that I started taking it because, although at the time I didn't even know WHAT a narcotic painkiller was, 2 doctors gave it to me, and although the pharmacy should not have done it, they filled them both on the same day. I noticed that they made me talk alot and smoke alot, and I liked it. after a while i started taking 5 per day, then i doubled the doseage. at first, i was ok if i didnt have them, id have rather that i did, but it wasn't a big deal. im very pretty and charming, plus being young, i was able to get most doctors to give them to me. when u do this, u become quite a con artist. i never told anyone, because i really didnt want to stop.Soon, i began getting stronger pills, lorcet, vicodin, percocet, even ultram worked. on a bad day, i can take up to 20 percocets. ive also become PHYSICALLY depwndant on the ultram, so im tapering off all pills. im 22 yrs old and i dont like where im heading. i went to several drs this week to stock up, and im going to wean off everything. anyone with any questions or comments please email me, but paul my advice would be, depending on how many u take a day, is to cut down a pill a day until withdraws are gone
I have been able to get vicodin prescriptions from my internist for the past 3-4 years. I can't even remember what he first prescribed them for. I take them for recreational purposes only. I have been careful not to ask him for
too many too frequently, but generally, he's scripted me for bottles of 60 about every 4-5 months.
I recently changed doctors because the other one was 45 miles from home. My question is what kind of things do you tell you doctor is wrong to get him/her to dole out the various medications you noted? I am really scared that I will get busted for asking with no real ailment. Do you think that asking for vidodin (or similar medications) is that big a deal?